[ English | Bahasa Malaysia ] Today is 31st Mar 2020, 09:30 AM (Last updated: 20th Mar 2020)

Text Red Text Black Text Blue Text Green Text Smaller Text Reset Text Larger

Publication Details
Year :

2013

Journal :

Hans Prakash Sathasivam and Lau Shin Hin (2013). Haemodialysis associated amyloidosis of the tongue: a case report. Archives of Oral Orofacial Sciences 8(2): 65-68

Abstract :

Haemodialysis associated amyloidosis (HAA) is a complication of long-term haemodialysis caused by deposition of β2- macroglobulin in tissues that most often presents clinically at osteoarticular sites. However, in very rare circumstances, patients do present initially with oral manifestations of HAA. In a normal functioning kidney, β2- macroglobulin is cleared by glomerular filtration and is catabolized in the proximal tubules. This article describes a patients with oral manifestation of haemodialysis associated amyloidosis with an unusual presenting complaint of lingual dysaesthesia.

myGOV MAMPU JPA IKU MSC NMMR CRC MyHEALTH MOH Globinmed SPA krste.my

Notice

Logo-SIRIM-n-UKAS-IMR

IMR is a SIRIM accredited organisation (certificate number 2972).

This site is best viewed on Firefox (24.0) with resolution higher than 1280 x 768 pixels.

Our Location

world

Located at Jalan Pahang, 50588 Kuala Lumpur, Malaysia. We operate from 8.00am - 5.00pm Monday - Friday. Click on the map image to launch Google Maps service.

Get in touch with us